Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 28, 2011, 3:49 AM EDT for Fulton County, Williams County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2011, 3:49 AM EDT (07:49 UTC)
- Expired
- Jul 28, 2011, 4:15 AM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
Counties Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
713
WWUS83 KIWX 280749
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 AM EDT THU JUL 28 2011
INZ007-MIZ081-OHZ001-002-280815-
FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
349 AM EDT THU JUL 28 2011
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN STEUBEN COUNTY IN
NORTHEAST INDIANA...AND EASTERN HILLSDALE COUNTY IN SOUTHEAST
MICHIGAN...AND WESTERN FULTON AND NORTHERN WILLIAMS COUNTIES IN
NORTHWEST OHIO...
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES NORTH OF
PIONEER TO 10 MILES NORTH OF PIONEER TO 11 MILES NORTHWEST OF
MONTPELIER...MOVING EAST AT 45 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTPELIER AND PIONEER...
WEST UNITY...
FAYETTE...
SOMERSET CENTER...SOMERSET AND BRIDGEWATER CENTER...
WEST JEFFERSON...KUNKLE AND PRATTVILLE...
ALVORDTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4152 8418 4159 8491 4183 8465 4208 8461
4207 8436 4171 8436 4172 8396
TIME...MOT...LOC 0748Z 278DEG 42KT 4205 8449 4182 8453
4165 8472
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 28, 1:25 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 28, 1:25 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 AM EDT THU JUL 28 2011 .AVIATION... WARM FRONT EXTENDING ACROSS NRN IN/IL EARLY THIS MORNING WITH SCT SHRA/TSRA ALONG IT. TS MOVG ACROSS SRN LM WAS WKNG ATTM BUT SHOULD HOLD TOGETHER LONG ENOUGH TO REACH SBN. TS MORE QUESTIONABLE AT FWA CLOSER TO OH VALLEY UPR LEVEL RIDGE AND FOR NOW CONTD WITH TEMPO SHRA/CB MENTION OVERNIGHT. SOME MVFR VSBY IN BR/HZ SHOULD PERSIST INTO THU MORNING WITH VFR CONDITIONS IN THE AFTN/EVE. POTENTIAL FOR SCT TS AGAIN THIS AFTN/EVE...THOUGH FOCUSSING MECHANISM QUESTIONABLE AND THUS POPS RATHER LOW SO FOR NOW LEFT MENTION OUT OF TAFS. && .PREV DISCUSSION... SHORT TERM TONIGHT THROUGH EARLY FRIDAY MORNING... CONVECTION ASSOCIATED WITH WARM FRONT CONTINUES TO WEAKEN AND MOVE OUT OF THE AREA. WARM SECTOR AND ABUNDANT MOISTURE RETURN IN THE WAKE OF THE CONVECTION. BIGGEST CHALLENGE THIS PERIOD IS THE TIMING AND LOCATION OF COLD FRONT LATE IN THE DAY THURSDAY. MODELS HAVE ALL PLACED THIS BOUNDARY NORTH OF THE CWA...HOWEVER THE SREF SEEMS TO BE A BETTER COMPROMISE AND WAS FOLLOWED CLOSELY FOR THE POP/WX/QPF GRIDS TONIGHT-THU NIGHT. THE PLACEMENT WILL ALSO CAUSE SIGNIFICANT TEMPERATURE GRADIENT ACROSS THE CWA ON THURSDAY. THE CLOUDS ACROSS THE NORTHWEST THIRD OF THE CWA WILL KEEP TEMPS IN THE UPPER 80S AND ANY RAINFALL WILL DRIVE TEMPS DOWN EVEN MORE. IN THE SOUTHEAST PORTION OF THE CWA WITH MORE INSOLATION AND FAVORABLE SOUTHWESTERLY FLOW...TEMPERATURES/DWPTS WILL HELP TO PUSH TEMPS/HEAT INDEX INTO THE MID-UPPER 90S. OF COURSE THIS ALL DEPENDS ON THE PROXIMITY OF THE FRONT...FURTHER SOUTH AND ALL AREAS WILL FEEL THE RELIEF...FURTHER NORTH AND THE HUMIDITY/HEAT SPREAD NORTH. WITH THIS IN MIND HAVE OPTED TO KEEP TEMPERATURE GRIDS RELATIVELY UNTOUCHED TONIGHT AND THURSDAY. COLD FRONT WILL BE INTO THE CWA DURING TEH OVERNIGHT THURS INTO FRIDAY MORNING AND WOULD EXPECT TO SEE MORE EXTENSIVE PRECIPITATION COVERAGE. OVERNIGHT LOWS WILL BE WARMER WITH THE CLOUDS AND THIS IS REFLECTED IN THE CURRENT GRIDDED TRENDS. LONG TERM...FRIDAY THROUGH WEDNESDAY A BROAD LOW AMPLITUDE UPPER TROUGH WILL CONTINUE EASTWARD ACROSS THE NORTHERN GREAT LAKES AND SOUTHERN ONTARIO TO BEGIN THE LONG TERM PERIOD ON FRIDAY. THIS WILL ALLOW LOW LEVEL COOL FRONT TO SAG SOUTHWARD INTO NORTHERN PORTIONS OF THE AREA FRIDAY MORNING. STRONGER MID/UPPER FORCING SHOULD BE SHIFTING INTO EASTERN GREAT LAKES AND NORTHEAST UNITED STATES BY FRIDAY...BUT LOW LEVEL CONVERGENCE WITH THIS BOUNDARY COMBINED WITH CLOSE PROXIMITY TO BROAD RIGHT ENTRANCE REGION OF DEPARTING JET STREAK STILL ARGUES FOR MAINTAINING MID RANGE CHANCE TSRA POPS INTO FRIDAY. BASED ON EXPECTED MORNING TIMING OF THIS FRONT...SEVERE POTENTIAL SEEMS SOMEWHAT MINIMAL FOR NORTHERN PORTIONS OF THE AREA THAT SHOULD BE IN POST FRONTAL ENVIRONMENT DURING THE AFTERNOON. INCREASING DEEP LAYER SHEAR ALONG THIS FRONTAL ZONE ON THE ORDER OF 30 TO 40 KNOTS...AND MODERATE INSTABILITY EXPECTED ACROSS SOUTHERN HALF OF THE FORECAST AREA SUGGESTS SOME ISOLATED SEVERE POTENTIAL IS POSSIBLE FRIDAY AFTERNOON/EARLY EVENING. ANY RISK OF REACHING HEAT ADVISORY CRITERIA SHOULD BE CONFINED TO APPROXIMATELY SOUTHERN THIRD OF THE FORECAST AREA FRIDAY AFTERNOON AHEAD OF THE FRONT. SFC HIGH PRESSURE TO SETTLE ACROSS THE AREA ON SATURDAY BEHIND THE FRONT. MOST OF THE AREA SHOULD REMAIN DRY...AND WEAKLY CAPPED CONDITIONS MAY DEVELOP WITH LESS THAN IDEAL LAPSE RATES IN THE 850 TO 700 HPA LAYER AND A DRIER LOW LEVEL AIR MASS IN PLACE. CANNOT RULE OUT AN ISOLATED THUNDERSTORM ACROSS THE FAR SOUTH BUT LATER FORECASTS MAY NEED TO CONSIDER REMOVING MENTION ENTIRELY FOR SATURDAY. WEAK COOL AIR ADVECTION MAY BE PARTIALLY OFFSET BY SLIGHTLY BETTER POST FRONTAL MIXING SATURDAY AND WILL CONTINUE IDEA FROM PREVIOUS FORECAST WITH HIGHS FROM MID 80S NORTH TO UPPER 80S TO AROUND 90 SOUTH. LOW LEVEL AIR MASS SHOULD BE DRY ENOUGH TO PREVENT HEAT ADVISORY CRITERIA FROM BEING REACHED. MEDIUM RANGE MODELS HAVE COME INTO SOME BETTER AGREEMENT WITH ECWMF SEEMINGLY COMING AROUND TO GFS IDEA OF PAST SEVERAL RUNS IN MUCH LESS AMPLITUDE AND LESS RIDGE SUPPRESSION WITH NEXT RIDGE RIDING TROUGH FOR EARLY NEXT WEEK. ASSOCIATED COLD FRONTAL BOUNDARY WITH THIS TROUGH SHOULD DROP INTO SOUTHERN GREAT LAKES ON MONDAY...ALTHOUGH MOISTURE AVAILABILITY IS CERTAINLY IN QUESTION GIVEN DRY AIR MASS IN PLACE AND LACK OF SUBSTANTIAL RETURN FLOW. CONVECTIVE CHANCES PERHAPS A BIT BETTER TOWARD END OF PERIOD AS A MORE SUBSTANTIAL LOW LEVEL THETAE RIDGE DROPS INTO THE AREA AHEAD OF NEXT COOL FRONT WITH THE NEXT SOUTHERN CANADIAN SHORT WAVE TROUGH. POTENTIAL OF SEVERAL WEAK FRONTAL PASSAGES THIS WEEKEND THROUGH THE MIDDLE PORTIONS OF NEXT WEEK DO SEEM TO SUGGEST THAT EXCESSIVE HEAT AND HUMIDITY MAY NOT BE AS GREAT OF A CONCERN FOR THIS PERIOD HOWEVER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LEWIS LONG TERM...MARSILI AVIATION...JT
Hazardous weather outlook, Jul 27, 10:58 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EDT WED JUL 27 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-290300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 PM EDT WED JUL 27 2011 /958 PM CDT WED JUL 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...MAINLY OVER NORTHERN PORTIONS OF THE AREA. SOME OF THE STORMS COULD CONTAIN DAMAGING WINDS AND VERY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT AND HUMID CONDITIONS ARE EXPECTED MUCH OF THIS PERIOD. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND THURSDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-290300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EDT WED JUL 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. THE STORMS COULD CONTAIN WINDS GREATER THAN 40 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. SOME OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS ON THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 28, 2:08 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM MARINE TSTM WIND 2 NNW MICHIGAN CITY 41.74N 86.91W
07/28/2011 M41 MPH LMZ046 IN C-MAN STATION
&&
EVENT NUMBER IWX1101228Local storm report, Jul 28, 2:15 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 AM EDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM MARINE TSTM WIND 4 NW BRIDGMAN 41.98N 86.61W
07/28/2011 M41 MPH LMZ043 MI BUOY
BUOY 45026
&&
EVENT NUMBER IWX1101229Special weather statement, Jul 28, 2:37 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
237 AM EDT THU JUL 28 2011
INZ003-004-012-MIZ077-280700-
BERRIEN MI-LA PORTE IN-ST. JOSEPH IN-STARKE IN-
137 AM CDT THU JUL 28 2011
...STRONG THUNDERSTORMS MOVING TOWARD WESTERN ST. JOSEPH COUNTY IN
NORTH CENTRAL INDIANA...AND LA PORTE AND NORTHWESTERN STARKE COUNTIES
IN NORTHWEST INDIANA...AND SOUTHERN BERRIEN COUNTY IN SOUTHWEST
MICHIGAN...
AT 235 AM EDT/135 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF LONG BEACH TO 15 MILES WEST OF LA CROSSE...MOVING EAST AT 40
MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WESTVILLE AND TRAIL CREEK...
LA PORTE...
NEW BUFFALO...
WANATAH...
SHOREWOOD-TOWER HILL...THREE OAKS AND LA CROSSE...
KINGSFORD HEIGHTS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4171 8694 4182 8673 4191 8661 4191 8625
4125 8666 4125 8693
TIME...MOT...LOC 0637Z 270DEG 36KT 4183 8685 4133 8715Special weather statement, Jul 28, 2:38 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 AM EDT THU JUL 28 2011
INZ005-006-MIZ078>080-280715-
BRANCH MI-CASS MI-ELKHART IN-LAGRANGE IN-ST. JOSEPH MI-
238 AM EDT THU JUL 28 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN ELKHART COUNTY IN
NORTH CENTRAL INDIANA...AND NORTHWESTERN LAGRANGE COUNTY IN NORTHEAST
INDIANA...AND SOUTHEASTERN CASS...ST. JOSEPH AND NORTHWESTERN BRANCH
COUNTIES IN SOUTHWEST MICHIGAN...
AT 235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CENTREVILLE TO DUNLAP...MOVING EAST AT 45 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
STURGIS...
CENTREVILLE...
WHITE PIGEON...
MIDDLEBURY...
UNION CITY AND COLON...
BRONSON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4159 8551 4162 8606 4166 8606 4208 8554
4207 8492
TIME...MOT...LOC 0638Z 265DEG 37KT 4204 8548 4162 8598Special weather statement, Jul 28, 3:19 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EDT THU JUL 28 2011
INZ006-007-MIZ080-081-OHZ001-280745-
BRANCH MI-HILLSDALE MI-LAGRANGE IN-STEUBEN IN-WILLIAMS OH-
319 AM EDT THU JUL 28 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN WILLIAMS...
BRANCH...WESTERN HILLSDALE...EXTREME NORTHEASTERN DE KALB...STEUBEN
AND EASTERN LAGRANGE COUNTIES...
AT 316 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
COLDWATER TO 6 MILES SOUTHWEST OF COLDWATER TO 19 MILES WEST OF
ANGOLA...MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ANGOLA...
QUINCY...
FREMONT...
LITCHFIELD...
JONESVILLE AND READING...
KINDERHOOK...COLDWATER LAKE AND LAKE GAUGE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4207 8451 4176 8456 4153 8486 4159 8542
4188 8515 4208 8513
TIME...MOT...LOC 0718Z 286DEG 31KT 4206 8501 4186 8503
4159 8534Special weather statement, Jul 28, 3:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 AM EDT THU JUL 28 2011
INZ007-MIZ081-OHZ001-002-280815-
FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
349 AM EDT THU JUL 28 2011
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN STEUBEN COUNTY IN
NORTHEAST INDIANA...AND EASTERN HILLSDALE COUNTY IN SOUTHEAST
MICHIGAN...AND WESTERN FULTON AND NORTHERN WILLIAMS COUNTIES IN
NORTHWEST OHIO...
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES NORTH OF
PIONEER TO 10 MILES NORTH OF PIONEER TO 11 MILES NORTHWEST OF
MONTPELIER...MOVING EAST AT 45 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTPELIER AND PIONEER...
WEST UNITY...
FAYETTE...
SOMERSET CENTER...SOMERSET AND BRIDGEWATER CENTER...
WEST JEFFERSON...KUNKLE AND PRATTVILLE...
ALVORDTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4152 8418 4159 8491 4183 8465 4208 8461
4207 8436 4171 8436 4172 8396
TIME...MOT...LOC 0748Z 278DEG 42KT 4205 8449 4182 8453
4165 8472The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 12:46 AM EDT | Special Marine Warning | IWX | 89 min | |
| Jul 28, 2:22 AM EDT | Special Marine Warning | IWX | 53 min | |
| Jul 28, 2:37 AM EDT | Special Weather Statement | IWX | LaPorte, Starke | 23 min |
| Jul 28, 3:19 AM EDT | Special Weather Statement | IWX | Steuben | 26 min |
| Jul 28, 11:43 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, Fulton, Grant and 10 more | 8 hr |
| Jul 28, 3:15 PM EDT | Flash Flood Watch | IWX | Allen, DeKalb, Elkhart, Fulton, LaGrange, Marshall and 5 more | 20 hr |
| Jul 28, 1:36 AM EDT | Special Weather Statement | IWX | Berrien | 24 min |
| Jul 28, 2:02 AM EDT | Special Weather Statement | IWX | Cass | 28 min |
| Jul 28, 2:38 AM EDT | Special Weather Statement | IWX | Saint Joseph | 37 min |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.